MathSciNet Relay Station
MathSciNet bibliographic data
MR1239723 11F67 (11F27 11R39)
Gelbart, S.; Rogawski, J.; Soudry, D. On periods of cusp forms and algebraic cycles for ${\rm U}(3)$. Israel J. Math. 83 (1993), no. 1-2, 213–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement